nLab Sergey Slavnov

Selected writings

  • Sergey Slavnov, From proof-nets to bordisms: the geometric meaning of multiplicative connectives, Mathematical Structures in Computer Science / Volume 15 / Issue 06 / December 2005, pp 1151 - 1178.

  • Sergey Slavnov, Geometrical semantics for linear logic (multiplicative fragment), Theoretical Computer Science 357, no. 1–3 (2006) 215–229 doi

  • Sergey Slavnov, Coherent phase spaces. Semiclassical semantics, Annals of Pure and Applied Logic

    Volume 131, Issues 1–3, January 2005, Pages 177-225, doi:10.1016/j.apal.2004.05.003.

  • Sergey Slavnov, On Banach spaces of sequences and free linear logic exponential modality, Math. Struct. Comp. Sci. 29 (2019) 215-242, arXiv:1509.03853

category: people

Last revised on September 21, 2022 at 02:58:04. See the history of this page for a list of all contributions to it.